# SDR BB07080

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 78,991 hours, 30,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT EMERGENCY LIGHTS WILL NOT ARM.  REPLACED THE FLIGHT DECK OVERHEAD EMERGENCY LIGHT PANEL.  NO FURTHER FAULTS.
